# SDR SWIA2019123147504

- Difficulty date: November 21, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 OUTBOARD CLIP AT RBL 36 BRACKET IS CRACKED (C-CHECK) RO 12/27/2019  REMOVED CRACKED AND INSTALLED NEW FS 484 OUTBOARD CLIP AT RBL 36 BRACKET REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS. LK CK GOOD.
